MAUDE Adverse Event Report: IMRIS-DEERFIELD IMAGING, INC. IMRIS HFD100 SKULL CLAMP ASSEMBLY

IMRIS-DEERFIELD IMAGING, INC. IMRIS HFD100 SKULL CLAMP ASSEMBLY
Model Number HFD100 - ORT100/200/300
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The potential slippage in the hfd was traced to the torque screw (pn 111236-600; sn (b)(4)) by the customer service engineer.He observed that, after compression, the torque screw would not return to its fully uncompressed state on its own.The torque screw was returned to the manufacturer for further evaluation and inspection.Manufacturing engineering confirmed that the screw was showing the symptoms that the cs engineer described.Although the internal mechanism was slightly bound up, when the torque screw was tested at 20-40-60-80 lbf.Of torque, it passed testing.Based on the symptoms shown, it appears that the user did not completely clean the device and bio-contamination seeped into the internal mechanism of the screw and prevented the torque screw from functioning properly.
 
Event or Problem Description
The customer stated that during daily prep, the head fixation device was slipping.There was no patient involved.

Brand Name
IMRIS HFD100 SKULL CLAMP ASSEMBLY
Common Device Name
SKULL CLAMP
Manufacturer (Section D)
IMRIS-DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
MDR Report Key10605961
Report Number3010326005-2020-00018
Device Sequence Number17098648
Product Code HBL
UDI-Device Identifier00857534006011
UDI-Public00857534006011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD100 - ORT100/200/300
Device Catalogue Number113803-000
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1